# SDR SWIA200617236

- Difficulty date: October 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 9,804 hours, 8,539 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON ROTATION FELT/HEARD LOUD BUMP.  CAUTIONS MESSSAGES INBD ANTI-SKID FOLLOWED BY PARKING BRAKE SOV MESSAGE.  GEAR REMAINED DOWN AND GREEN, WITH HANDLE UP.  RETURNED TO FIELD.  REMOVED AND REPLACED RUNAROUND BYPASS VALVE PER MM 32-32-20.  OPERATIONAL CHECKS GOOD, PN ON 750004000-003 SN OFF 1035A.
